# SDR LR7A99105

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Part number: 3759996
- Condition: Dented
- Location: Bs 593
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HC3208, FOUND RMLG FS 593 SIDE PRESSURE PANEL DENTED BEYOND LIMITS AT WL 150.  REPLACED PANEL IAW SMP 583-51-70 AND DWG 3311015.  NR 360.
